# SDR SWAA010078

- Difficulty date: January 10, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 53,870 hours, 34,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE ASSY OUT OF ADJUST.  REPOSITIONED SLIDE ASSY PER MM.
